Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Solution of a class of singular integral equations


Author: Eric Reissner
Journal: Bull. Amer. Math. Soc. 51 (1945), 920-922
Errata, Volume 51: Bull. Amer. Math. Soc., Volume 57, Number 6 (1951), 514--514
MathSciNet review: 0013839
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Glauert, Aerofoil and airscrew theory, New York, 1943, pp. 87-93.
  • 2. R. Fuchs, Theorie der Luftkräfte, Berlin, 1935, pp. 54-60.
  • 3. G. Hamel, Integralgleichungen, Berlin, 1937, pp. 145-148.
  • 4. K. Schröder, Über eine Integralgleichung erster Art der Tragflügeltheorie, Preussischen Akademie der Wissenschaften, 1938, pp. 345-362.
  • 5. H. Söhngen, Die Lösungen der Integralgleichung $g(x)={1\over 2\pi}\oint_{- a}^a{f(\xi)\over x-\xi}d\xi$ und deren Anwendung in der Tragflügeltheorie, Math. Zeit. vol. 45 (1939) pp. 245-264.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08464-X
PII: S 0002-9904(1945)08464-X